# SDR SWAA074010

- Difficulty date: August 11, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 41,721 hours, 35,280 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W146070920
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND R2 DOOR EMERGENCY EXIT LIGHT INOP.  FOUND BROKEN WIRE, REPAIRED WIRE PER WDM.
